# SDR MEX2004067

- Difficulty date: February 18, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 106 - GDL-MEX - DURING TRANSIT CHECK TWO BLADES ON LEFT ENGINE AND NOISE SUPPRESSOR WERE DETECTED WITH DAMAGE BY FOD.  THE DAMAGES WERE WITHIN LIMITS IAW MM 72-33-22.  THE BLADES WERE REPAIRED IAW MM 72-33-22.  THE NON ROUTINE CARD NR A0055136 WAS ISSUED TO OPERATE THE ENGINE FOR UP TO 24 FLIGHT HOURS BEFORE THE VIBRATION CHECK IS ACCOMPLISHED IAW MM 72-00-00.  DURING OVERNIGHT SERVICE A BOROSCOPIC INSPECTION WAS PERFORMED IAW MM 12-60-03, ALL CORRECT.  (M)
